# SDR HEEA062483

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 407362013101
- Condition: Malfunctioned
- Location: Fuel Pressure
- Part time: 2,112 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW LEVEL FUEL LIGHT STAYS ON WHEN BATTERY SWITCH IS ON WITH 600 POUNDS OF FUEL.
